# SDR SWAA2016101308722

- Difficulty date: October 11, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 54,258 hours, 24,921 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 6549558
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM ACCESS PANEL 192E LT & RT FORWARD ATTACHMENT FITTINGS CRACKED.    R & R THE ATTACH FITTINGS IAW SRM.
